Record number :
2476624
Title of article :
Six unified results for reducibility of the Srivastava s triple hypergeometric series H_A
Author/Authors :
Choi ، Junesang - Dongguk University , Rathie ، Arjun K. - Central University of Kerala
From page :
3038
To page :
3045
Abstract :
We aim to provide six unified results for reducibility of the Srivastava’s triple hypergeometric series H_A. The results are obtained with the help of generalizations of classical summation theorems due to Kummer, Gauss second and Bailey for the series 2F1 which have recently been published. Our main findings are also shown to be specialized to yield several known results.
Keywords :
Gamma function , hypergeometric function , generalized hypergeometric function , summation theorems , Appell’s function F1 , triple hypergeometric series H_A
Journal title :
Journal of Nonlinear Science and Applications
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2017
Link To Document :
بازگشت